Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

The problem of Saint Venant for a cylinder with free sides


Author: J. L. Synge
Journal: Quart. Appl. Math. 2 (1945), 307-317
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/12037
MathSciNet review: 12037
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X


Additional Information

DOI: https://doi.org/10.1090/qam/12037
Article copyright: © Copyright 1945 American Mathematical Society

American Mathematical Society